MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revue medicale de la Suisse romande · 1999

[Attempted suicide with 400 thyroxine pills: what happened to the physician-patient relationship?].

Martin-du Pan R C

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Patient aged 49 who developed hypothyroidism after receiving 1131 for relapsing Graves' disease after treatment with propylthiouracil followed by homeopathy. Substitution with thyroxine (0.05 mg/day) was prescribed. Depressed by the perspective of a life long treatment, the patient swallowed 400 pills (20 mg). The evolution was uncomplicated after betablockers administration at hospital. One year later she became euthyroid without further medication. The occurrence of transient hypothyroidism after curitherapy is discussed. The importance of mutual participation in the patient/physician relationship is underlined in the framework of divergent conceptions of medicine.

Для цитирования: Martin-du Pan R C. [Attempted suicide with 400 thyroxine pills: what happened to the physician-patient relationship?].. Revue medicale de la Suisse romande. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.